Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 30, 2016, 3:46 AM EDT. It took effect at Mar 30, 2016, 10:00 AM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2016, 3:46 AM EDT (07:46 UTC)
- In effect from
- Mar 30, 2016, 10:00 AM EDT
- Expired
- Mar 31, 2016, 11:00 PM EDT
- In force
- 37 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
534 WHUS73 KIWX 300746 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 AM EDT WED MAR 30 2016 LMZ043-046-301630- /O.NEW.KIWX.SC.Y.0020.160330T1400Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 AM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THURSDAY. * WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
725 WHUS73 KIWX 301451 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EDT WED MAR 30 2016 LMZ043-046-302300- /O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 AM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY. * WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
996 WHUS73 KIWX 301956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EDT WED MAR 30 2016 LMZ043-046-310400- /O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY... * WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
303 WHUS73 KIWX 310221 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EDT WED MAR 30 2016 LMZ043-046-311000- /O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY. * WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
699 WHUS73 KIWX 310807 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 AM EDT THU MAR 31 2016 LMZ043-046-311600- /O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST IN THE AFTERNOON. GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
867 WHUS73 KIWX 311421 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 AM EDT THU MAR 31 2016 LMZ043-046-312230- /O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST IN THE AFTERNOON. GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
931 WHUS73 KIWX 312004 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 PM EDT THU MAR 31 2016 LMZ043-046-010415- /O.EXT.KIWX.SC.Y.0020.000000T0000Z-160401T0300Z/ /O.NEW.KIWX.GL.A.0006.160402T1500Z-160403T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 404 PM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS EVENING THEN NORTH AND DECREASING TO 5 TO 15 KNOTS. WINDS WILL INCREASE AGAIN LATE FRIDAY NIGHT WITH GALES TO 45 KNOTS LIKELY ON SATURDAY. * WAVES: 2 TO 4 FEET THIS EVENING. WAVES WILL INCREASE SATURDAY MORNING TO BETWEEN 6 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
077 WHUS73 KIWX 010306 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1106 PM EDT THU MAR 31 2016 LMZ043-046-011115- /O.EXP.KIWX.SC.Y.0020.000000T0000Z-160401T0300Z/ /O.CON.KIWX.GL.A.0006.160402T1500Z-160403T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1106 PM EDT THU MAR 31 2016 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS: NORTHWEST GALES TO 45 KNOTS SATURDAY. * WAVES: 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 7:25 PM EDT, 8 hours 21 minutes earlier.
Area forecast discussion, Mar 29, 7:25 PM EDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 725 PM EDT TUE MAR 29 2016 .SYNOPSIS... ISSUED AT 707 PM EDT TUE MAR 29 2016 FAIR WEATHER WILL CONTINUE TONIGHT AND WEDNESDAY MORNING AS A DRY AIRMASS ASSOCIATED WITH DEPARTING HIGH PRESSURE CONTINUES TO DOMINATE OUR AREA. LOW PRESSURE WILL MOVE FROM COLORADO TONIGHT TO THE PLAINS WEDNESDAY, AND ACROSS THE UPPER GREAT LAKES THURSDAY BRINGING SHOWERS AND A CHANCE OF THUNDERSTORMS TO OUR AREA. UNSEASONABLY COLD AIR WILL SPREAD INTO OUR AREA IN THE WAKE OF THIS SYSTEM OVER THE WEEKEND. LOWS TONIGHT WILL BE IN THE LOWER TO MIDDLE 30S WITH HIGHS WEDNESDAY AND THURSDAY IN THE 60S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 300 PM EDT TUE MAR 29 2016 LOW LEVEL ANTICYCLONE OVERHEAD THIS AFTERNOON WILL GRADUALLY SHIFT OFF TO THE EAST BY EARLY WEDNESDAY. SHORTWAVE RIDGING ALOFT AND STABLE/DRY AIR ASSOCIATED WITH SFC HIGH WILL ALLOW QUIET/MAINLY CLEAR CONDITIONS TO PERSIST INTO TONIGHT. AS FOR TEMPS...CONTINUED TO FAVOR QUICK DROP THIS EVENING AND COOLER GUIDANCE FOR LOWS GIVEN OPTIMAL RADIATIONAL COOLING UNTIL THE EARLY OVERNIGHT WHEN WARM ADVECTION BEGINS TO KICK IN. AN UPPER LOW OVER THE GREAT BASIN/ROCKIES WILL OPEN EASTWARD INTO THE CENTRAL HIGH PLAINS ON WEDNESDAY...WITH SFC LOW PRESSURE EMERGING OVER EASTERN NEBRASKA BY LATER IN THE DAY. WARMER AIR WILL ADVECT IN LOCALLY AS SOUTHERLY FLOW INCREASES IN ADVANCE OF THIS SYSTEM. INCREASING CLOUDS AND RENEWED RAIN CHANCES WILL ALSO RESULT BY MID-LATE AFTERNOON GIVEN STRONG LOW LEVEL THETA-E ADVECTION WITHIN RAMPING LLJ AND WEAK UPPER DIFFLUENCE/HEIGHT FALL OVERSPREAD. INCREASED POPS A BIT BUT HELD SHY OF LIKELY GIVEN LACKING LARGE SCALE FORCING AND LINGERING TIMING DIFFERENCES WITHIN 12Z MODEL SUITE. ALSO CANNOT COMPLETELY RULE OUT A RUMBLE OF THUNDER INTO AREAS WEST OF INTERSTATE 69 LATE IN THE DAY AS GUIDANCE CONTINUES TO SUGGEST SOME LIMITED ELEVATED INSTABILITY. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 300 PM EDT TUE MAR 29 2016 AN ACTIVE AND INTERESTING LONG TERM PERIOD WITH UP AND DOWN TEMPS ALONG WITH PRECIPITATION CHANCES RANGING FROM POTENTIAL SEVERE THUNDERSTORMS TO SNOWFALL. INITIAL FOCUS REMAINS ON WEDNESDAY NIGHT AND THURSDAY WITH THUNDERSTORM CHANCES AND SEVERE POTENTIAL. 12Z RUN OF NAM12 CONTINUES TO BE HIGHLY AGGRESSIVE WITH LOW LEVEL MOISTURE AND INSTABILITY PARAMETERS FOR THURSDAY AFTERNOON. MUCAPES NOW ON ORDER OF 1500-2000 J/KG WITH MAX VALUES AROUND 2500 J/KG IMMEDIATELY AHEAD OF COLD FRONT IN OUR SOUTHWEST. GFS REMAINS MORE CONSERVATIVE WITH VALUES BETWEEN 500-1000 J/KG. BOTH MODELS SHOWING MORE THAN ENOUGH SHEAR...40 KNOTS 0-3 KM...AND IT WILL BE THE AMOUNT OF INSTABILITY THAT ULTIMATELY DETERMINES SEVERE POTENTIAL. QUICK LOOK AT 12Z ECMWF AND GEM SUPPORTS LOWER END INSTABILITY CLOSER TO GFS BUT GEM BETWEEN 1000 AND 1500 J/KG. DESTABILIZATION WILL ULTIMATELY DEPEND ON HOW MUCH CLEARING TAKES PLACE LATE THURSDAY MORNING INTO EARLY AFTERNOON IN WARM SECTOR BETWEEN WARM AIR ADVECTION PRECIPITATION WED NIGHT AND COLD FRONTAL CONVECTION THURSDAY AFTERNOON. WITH UNCERTAINTY AND MODEL DIFFERENCES WILL CONTINUE TO RIDE THE MIDDLE OF THE ROAD APPROACH WITH THUNDER CHANCES AND MENTION IN HAZARDOUS WEATHER OUTLOOK. ISOLATED SEVERE CERTAINLY POSSIBLE EVEN WITH LOWER END INSTABILITY GIVEN SHEAR VALUES. IF CLEARING INDEED DEVELOPS...HIGH TEMPS THURSDAY AFTERNOON WILL MAKE A RUN FOR THE LOWER 70S. MUCH COLDER AIR WILL INVADE POST FRONTAL THURSDAY NIGHT. ANY LINGERING PCPN COULD BE A MIX OF RAIN OR SNOW IN THE NORTH GOING INTO FRIDAY MORNING. DELTA T VALUES OVER LAKE INITIALLY LOW WITH INITIAL COLD SURGE SO NOT EXPECTING A BIG LAKE RESPONSE BEHIND THIS WAVE. THINGS COULD POTENTIALLY CHANGE INTO THE WEEKEND AS CLIPPER SYSTEM MOVES THROUGH THE UPPER GREAT LAKES AND DRIVES A SECONDARY COLD FRONT THROUGH OUR AREA. DELTA T VALUES BEHIND THIS WAVE CLIMB INTO MIDDLE TEENS AND WITH ANY SYNOPTIC MOISTURE WE COULD EASILY SEE SOME LAKE EFFECT SNOW SHOWERS LATER SATURDAY INTO SUNDAY. YET ANOTHER SPRING CLIPPER SYSTEM EXPECTED EARLY NEXT WEEK WITH MODEL DIFFERENCES ON TRACK. STRONG THERMAL GRADIENT APPEARS LIKELY AND 12Z GFS HAS SFC TEMPS AROUND FREEZING MONDAY IN OUR NORTHEAST WITH TEMPS AROUND 60 IN OUR SOUTHWEST. PCPN TYPE AND ACTUAL SFC TEMPS NEARLY IMPOSSIBLE TO IRON OUT IN THIS TIME RANGE SO ACCEPTANCE OF MODEL BLENDS FOR NOW. ANOTHER SHOT OF VERY COLD AIR LOOKS TO FOLLOW THIS WAVE WITH UP AND DOWN TREND LOOKING LIKELY THROUGH WEEK 2. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 707 PM EDT TUE MAR 29 2016 VFR CONDITIONS SHOULD PERSIST OVERNIGHT AND WED MORNING AS DRY AIRMASS ASSOCIATED WITH DEPARTING HIGH PRESSURE CONTINUES TO DOMINATE WHILE SE-S RETURN FLOW GRDLY STRENGTHENS. LOW PRESSURE WILL MOVE SLOWLY EAST FROM ERN CO TONIGHT TO ERN NEB WED EVE. GULF MOISTURE STREAMING NNE AHEAD OF THIS SYSTEM SHOULD RESULT IN CIGS LOWERING TO LOW VFR OR MVFR BY WED EVE WITH SCT SHRA SPREADING ACROSS THE AREA. A FEW TS ALSO PSBL ACROSS THE AREA LATE IN THE PERIOD BUT COVERAGE EXPECTED TO BE TOO LOW TO MENTION IN TAFS. SOUTHERLY WINDS WILL CONT TO INCREASE WED AS THE GRADIENT AND DIURNAL MIXING STRENGTHEN WITH GUSTS EXPECTED IN THE 25-30KT RANGE IN THE AFTN. FLIGHT CONDITIONS WILL CONTINUE TO DETERIORATE WED NGT/THURSDAY AS THIS SYSTEM LIFTS NE ACROSS THE UPR GRTLKS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...STEINWEDEL LONG TERM...LASHLEY AVIATION...JT VISIT US AT WW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 29, 4:46 AM EDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 AM EDT TUE MAR 29 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-300900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 446 AM EDT TUE MAR 29 2016 /346 AM CDT TUE MAR 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING MAY BE STRONG TO SEVERE. CONFIDENCE REMAINS LOW ON THE SEVERE POTENTIAL FOR THURSDAY. VERY WINDY CONDITIONS ARE EXPECTED ON THURSDAY WITH GUSTS OVER 40 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-300900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 AM EDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED WEDNESDAY AND THURSDAY...AND AGAIN THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.